MAUDE Adverse Event Report: K2M, INC. MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø4.0X40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø4.0X40 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 6201-04040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Insufficient Information (4580)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient underwent revision surgery approximately 1 year and 10 months post-operatively to address two fractured mesa polyaxial screws.This report captures the first of two screws.
 
Event or Problem Description
The patient reported experiencing back pain and discomfort.
 
Additional Manufacturer Narrative
Additional data: b5, b7, h3.H6.Coding has been updated to reflect completion of the investigation.

Brand Name
MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø4.0X40 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21838702
Report Number3004774118-2025-00062
Device Sequence Number20821839
Product Code NKB
UDI-Device Identifier10888857162815
UDI-Public(01)10888857162815(11)210121(10)MHEU
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K143334
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6201-04040
Device Lot NumberMHEU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale